# SDR CA961007008

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6100
- Engine: Pwa PT6A20
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Chip Detector
- Part number: A4427
- Condition: Broken
- Location: Nose Case Gb
- Stage of operation: TO
- Nature of condition: J, K
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON TAKEOFF OIL PRESSURE ON LEFT ENGINE STARTED DROPPING AND VISUAL INSPECTION NOTED OIL POURING FROM ENGINE COWLING. ENGINE SHUTDOWN AND AIRCRAFT RETURNED. CANNON PLUG ON CHIP DETECTOR WAS INSTALLED 180 DEGREES OUT AND WAS HITTING ON LOWER COWLING RIB.
